RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 23, Issue 6  


Research Papers
An $\mathrm A_3$-proof of the structure theorems for Chevalley groups of types $\mathrm E_6$ and $\mathrm E_7$. II. The main lemma
N. A. Vavilov
1
The dynamical 3-dimensional inverse problem for the Maxwell system
M. N. Demchenko
32
Integer points in domains and adiabatic limits
Yu. A. Kordyukov, A. A. Yakovlev
80
Blow up of ion-acoustic waves in plasma with strong time-spatial dispertion
M. O. Korpusov
96
Reducibility of function pairs in $H^\infty_\mathbb R$
Raymond Mortini
131
On the spectrum of the Laplace operator on the infinite Dirichlet ladder
S. A. Nazarov
144
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019